Non-linear dynamics of ring world systems

McInnes, C.R. (2003) Non-linear dynamics of ring world systems. Journal of the British Interplanetary Society, 56(9/10), pp. 308-313.

[img]
Preview
Text
JIBS_C_McInnes_56_308.pdf

5MB

Abstract

No abstract available.

Item Type:Articles
Status:Published
Refereed:Yes
Glasgow Author(s) Enlighten ID:McInnes, Professor Colin
Authors: McInnes, C.R.
Subjects:T Technology > TL Motor vehicles. Aeronautics. Astronautics
College/School:College of Science and Engineering > School of Engineering > Aerospace Sciences
Journal Name:Journal of the British Interplanetary Society
Publisher:British Interplanetary Society
ISSN:0007-094x
Copyright Holders:Copyright © British Interplanetary Society 2003
First Published:First published in the Journal of the British Interplanetary Society 56(9/10):308-313
Publisher Policy:Reproduced with the permission of the Publisher

University Staff: Request a correction | Enlighten Editors: Update this record